# SDR HEEA0013125

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EH
- Make and model: Bell 206L-1
- Aircraft serial: 45183
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER REPORTED INOPERATIVE.  NO CODE OR ALTIMETER READOUT.
